| Model Number |
HSK-3038 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
Event or Problem Description
The hospital reported that during the preparation stage, an issue occurred in which the seal was not loaded straight, it has not been deployed properly into the aorta.Since there were no problems with the vascular characteristics, a side clamp was used.There was no delay in the surgery.There was no blood loss.No health hazards to the patient.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,g3,g6,h2,h6,h11.The lot # 3000455728 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.